# SDR DALA2022050503152

- Difficulty date: May 3, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 CRACK ON DENT BTW STA 530 TO STA 540 AND BTW S27 AND 28 LH AT LOWER FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00049:CRACK ON DENT BTW STA 530 TO STA 540 AND BTW S27 AND 28 LH AT LOWER FUSELAGE SKIN WAS REPAIRED PER B757- 200 SRM 53-00-01-2R REPAIR 29. (2200550)
